# SDR ASAA0170003

- Difficulty date: May 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE, THE EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN ROWS 12 THROUGH 16.  RE-CONNECTED THE TRACK LIGHT WIRES AT ROW 16.  THE LIGHTS THEN OPERATED NORMALLY.  (M)
